Volume 12 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – S
Sagaki, Daisuke
Posets, tensor products and Schur positivity
Saha, Abhishek
Hybrid sup-norm bounds for Maass newforms of powerful level
Saïdi, Mohamed
On the Hom-form of Grothendieck birational anabelian conjecture in characteristic p>0
Saito, Sho
On Previdi's delooping conjecture for $K$-theory
Saito, Shuji
Chow group of 0-cycles on surface over a p-adic field with infinite torsion group
Lefschetz theorem for abelian fundamental group with modulus
Sakellaridis, Yiannis
Spherical varieties and integral representations of L-functions.
Salgado Guimarães da Silva, Cecília
On the rank of the fibres of rational elliptic surfaces
Sam, Steven
Towards Boij-Söderberg theory for Grassmannians: the case of square matrices
Sambale, Benjamin
Further evidence for conjectures in block theory
On defects of characters and decomposition numbers
Sano, Takamichi
On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture
Sano, Taro
Effective non-vanishing for Fano weighted complete intersections
Sargent, Oliver
Equidistribution of values of linear forms on quadratic surfaces
Satriano, Matthew
The Chevalley-Shephard-Todd Theorem for finite linearly reductive group schemes
Chow quotients of toric varieties as moduli of stable log maps
Savin, Gordan
Savitt, David
Crystalline extensions and the weight part of Serre's conjecture
Sawada, Tadakazu
$F$-blowups of normal surface singularities
Scarponi, Danny
Sparsity of p-divisible unramified liftings for subvarieties of abelian varieties with trivial stabilizer
Schauenburg, Peter
On tensor factorizations of Hopf algebras
Schenck, Henry
Geometry of Wachspress surfaces
Schiffler, Ralf
Idempotents in representation rings of quivers
Schilling, Anne
The biHecke monoid of a finite Coxeter group and its representations
Schmidt, Alexander
Singular homology of arithmetic schemes
Schmidt, Benjamin
Nef cones of Hilbert schemes of points on surfaces
Schmidt, Johannes
\'{E}tale contractible varieties in positive characteristic
Schmidt, Tobias
Locally analytic representations and sheaves on the Bruhat--Tits building
Schmitz, Kirsten
Algebraic properties of generic tropical varieties
Schnell, Christian
On direct images of pluricanonical bundles
Schreieder, Stefan
Quadric surface bundles over surfaces and stable rationality
Schröer, Stefan
Geometry on totally separably closed schemes
Schulze, Mathias
Resonance equals reducibility for A-hypergeometric systems
Schütt, Matthias
K3 surfaces with Picard rank 20
Arithmetic of singular Enriques Surfaces
Schwede, Karl
Inversion of adjunction for rational and Du Bois pairs
Scully, Stephen
Hoffmann's conjecture for totally singular forms of prime degree
Serganova, Vera
Del Pezzo surfaces and representation theory
Sernesi, Edoardo
Secant spaces and syzygies of special line bundles on curves
The degree of the Gauss map of the theta divisor
Shalev, Aner
A probabilistic Tits alternative and probabilistic identities
Shao, Xuancheng
Polynomial values modulo primes on average and sharpness of the larger sieve
Gowers norms of multiplicative functions in progressions on average
Sharif, Shahed
Period, index and potential Sha
Sharifi, Romyar
Galois module structure of local unit groups
Shaul, Liran
Hochschild cohomology commutes with adic completion
Shepler, Anne
Quantum differentiation and chain maps of bimodule complexes
Shepperson, Leigh
Large self-injective rings and the generating hypothesis
Shimizu, Koji
Existence of compatible systems of lisse sheaves on arithmetic schemes
Shimozono, Mark
Dual graded graphs for Kac-Moody algebras
Shin, Sug
Abelian varieties and Weil representations
Shioda, Tetsuji
Multiplicative excellent families of elliptic surfaces of type $E_7$ or $E_8$
Shnidman, Ariel
On the number of cubic orders of bounded discriminant having automorphism group~$C_3$, and related problems
Shotton, Jack
Local deformation rings for $GL_2$ and a Breuil--Mézard conjecture when $l \neq p$.
Shu, Jie
Explicit Gross--Zagier and Waldspurger formulae
Sidman, Jessica
Syzygies of the secant variety of a curve
Linear determinantal equations for all projective schemes
Sierra, Susan
A general homological Kleiman-Bertini theorem
Moduli spaces for point modules on na\"{i}ve blowups
Classifying orders in the Sklyanin algebra
Siksek, Samir
Integral points on hyperelliptic curves
Chabauty for symmetric powers of curves
Explicit Chabauty over number fields
Fermat's last theorem over some small real quadratic fields
Modular elliptic curves over real abelian fields and the generalized Fermat equation $x^{2\ell}+y^{2m}=z^p$
Every integer greater than 454 is the sum of at most seven positive cubes
A Mordell-Weil theorem for cubic hypersurfaces of high dimension
Sims, Aidan
Graded Steinberg algebras and their representations
Singh, Anurag
An algorithm for computing the integral closure
Skinner, Christopher
Galois representations associated with unitary groups over $\Q$
Skorobogatov, Alexei
Del Pezzo surfaces and representation theory
Hasse principle for Kummer varieties
Smeets, Arne
Logarithmic good reduction, monodromy and the rational volume
Smith, Ethan
Averages of the number of points on elliptic curves
Smith, Gregory
Linear determinantal equations for all projective schemes
Smith, Karen
Singularities of locally acyclic cluster algebras
Frobenius and valuation rings
Correction: Frobenius and valuation rings
Snowden, Andrew
Topological noetherianity for cubic polynomials
Snyder, Noah
The half-twist for Uq(g) representations
Söderberg, Jonas
Betti Numbers of Graded Modules and the Multiplicity Conjecture in the Non-Cohen-Macaulay Case
Solotar, Andrea
Connected gradings and fundamental group
Sombra, Martin
Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus
Sonn, Jack
On the minimal ramification problem for semiabelian groups
Noncrossed product bounds over Henselian fields
Sottile, Frank
The phase limit set of a variety
Soundararajan, Kannan
The number of non-zero coefficients of modular forms $\pmod p$
Sperber, Steven
Exponential sums nondegenerate relative to a lattice
On unit root formulas for toric exponential sums
Distinguished-root formulas for generalized Calabi-Yau hypersurfaces
Speyer, David
Parameterizing tropical curves, I: Curves of genus zero and one
Some sums over irreducible polynomials
Sprung, Florian
On pairs of p-adic L-functions for weight two modular forms
Srinivas, Vasudevan
A topological property of quasi-reductive group schemes
Stafford, J.
Classifying orders in the Sklyanin algebra
Stamps, Matthew
Stancu, Radu
Realising fusion systems
Stange, Katherine
Elliptic nets and elliptic curves
Stapleton, David
Geometry and stability of tautological bundles on Hilbert schemes of points
Starr, Jason
A pencil of Enriques surfaces of index one with no section
Stix, Jakob
\'{E}tale contractible varieties in positive characteristic
Categories of abelian varieties over finite fields, I: abelian varieties over $\mathbb{F}_{\!p}$
Stoll, Friederike
Quantized mixed tensor space and Schur--Weyl duality
Stoll, Michael
Finite descent obstructions and rational points on curves
Integral points on hyperelliptic curves
Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
Canonical heights on genus two Jacobians
Straub, Armin
Multivariate Ap\'ery numbers and supercongruences of rational functions
Strauch, Matthias
Locally analytic representations and sheaves on the Bruhat--Tits building
Street, Ross
Weak Hopf monoids in braided monoidal categories
Streng, Marco
Divisibility sequences for elliptic curves with complex multiplication
Strickland, Neil
Large self-injective rings and the generating hypothesis
Stroh, Benoît
Relative cohomology of cuspidal forms on PEL-type Shimura varieties
Suh, Junecue
Standard conjecture of Künneth type with torsion coefficients
Sun, Shenghao
L-series of Artin stacks over finite fields
Parity and symmetry in intersection and ordinary cohomology
Süß, Hendrik
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Sutherland, Andrew
Sato--Tate distributions of twists of $y^2=x^5-x$ and $y^2=x^6+1$
New equidistribution estimates of Zhang type
Modular curves of prime-power level with infinitely many rational points
Swanson, Irena
An algorithm for computing the integral closure
Swarbrick Jones, Mike
Weak approximation for cubic hypersurfaces of large dimension
Swinnerton-Dyer, H. Peter
Density of rational points on certain surfaces
Symonds, Peter
Equivariant Hilbert series